# SDR DALA2024020901769

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,496 hours, 4,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3322 EMER LIGHTS AT SEATS 46-48H, 52-54H, 57-58H INOP. CORRECTIVE ACTION: R/R EPSU (18WL) AND BATTERY AT DOOR 4R PER A330 AMM 33-51.OPC GOOD. OK FOR SVC. (5425068)
